Wiener klinische Wochenschrift

, Volume 130, Issue 5–6, pp 220–221 | Cite as

High liver density on CT imaging due to amiodarone toxicity

images in clinical medicine

Notes

Conflict of interest

P. Pecnik, V. Ranftl, and M. Windpessl declare that they have no competing interests.

References

  1. 1.
    Boll DT, Merkle EM. Diffuse liver disease: strategies for hepatic CT and MR imaging. Radiographics. 2009;29:1591–614.CrossRefPubMedGoogle Scholar
  2. 2.
    Zimetbaum P. Amiodarone for atrial fibrillation. N Engl J Med. 2007;356:935–41.CrossRefPubMedGoogle Scholar
  3. 3.
    Markos J, Veronese ME, Nicholson MR, McLean S, Shevland JE. Value of hepatic computerized tomographic scanning during amiodarone therapy. Am J Cardiol. 1985;56:89–92.CrossRefPubMedGoogle Scholar
  4. 4.
    Kim BB, Kim DM, Choi DH, Chung JW, Koh YY, Chang KS, Hong SP. Amiodarone toxicity showing high liver density on CT scan with normal liver function and plasma amiodarone levels in a long-term amiodarone user. Int J Cardiol. 2014;172:494–5.CrossRefPubMedGoogle Scholar
  5. 5.
    Puli SR, Fraley MA, Puli V, Kuperman AB, Alpert MA. Hepatic cirrhosis caused by low-dose oral amiodarone therapy. Am J Med Sci. 2005;330:257–61.CrossRefPubMedGoogle Scholar

Copyright information

© Springer-Verlag GmbH Austria, part of Springer Nature 2018

Authors and Affiliations

  • Philipp Pecnik
    • 1
  • Verena Ranftl
    • 1
  • Martin Windpessl
    • 1
  1. 1.Department of Hematology, Nephrology and DialysisKlinikum Wels-GrieskirchenWelsAustria

Personalised recommendations